Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: A couple questions about Lexapro  (Read 209 times)

0 Members and 1 Guest are viewing this topic.

Offline shardeni

  • Newbie
  • *
  • Posts: 49
  • Rec's: 1
  • Personal text
    • Poke This Member
A couple questions about Lexapro
« on: March 17, 2014, 05:12:14 PM »
I started taking Lexapro 2 weeks ago for anxiety.  Have been fine with no side effects until today.  I am noticing some zapping on the left backside of my head today.   Is this normal?  Also , would it hurt to take ibuprofen very occasionally while on Lexapro? 

And can someone tell me about taking Buspar vs Lexapro?  Which is better and why?  My dr said she would switch me to Buspar if I had certain side effects from the Lexapro which I seem to have.

Thanks for any answers and information
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4477
  • Country: au
  • Rec's: 103
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: A couple questions about Lexapro
« Reply #1 on: March 17, 2014, 05:46:09 PM »
I am noticing some zapping on the left backside of my head today.   Is this normal? 

Normal, no, but it is a known side=effect which should diminish over the next week or two.

Quote
Also , would it hurt to take ibuprofen very occasionally while on Lexapro?


No, however, acetaminophen would be better. SSRIs slightly thin the blood, so it's best to limit the amount of anticoagulant pain killers you take.

Quote
And can someone tell me about taking Buspar vs Lexapro?  Which is better and why?
 

Lexapro. Buspar is one of a number of psych meds that works well for a few and not at all for most. It is rarely effective for anything other than GAD. However, it may increase the effectiveness of SSRIs, restore the function of those that has stopped working, and can reduce some of their side-effects, particularly sexual dysfunction.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
901 Views
Last post January 15, 2008, 09:32:33 PM
by itsjustme
12 Replies
1215 Views
Last post December 07, 2008, 10:53:32 AM
by dan15
3 Replies
640 Views
Last post April 04, 2009, 01:17:46 PM
by sixpack
8 Replies
499 Views
Last post April 28, 2012, 11:29:01 AM
by anlee
58 Replies
1769 Views
Last post May 23, 2014, 09:51:09 AM
by Snoopy10

anything